# SDR CALA2021120102224

- Difficulty date: December 1, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7251
- Make and model: Boeing 737-8
- Aircraft serial: 43931
- Aircraft time: 1,177 hours, 436 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Condition: Damaged
- Location: Multiple Locatio
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC 267 RIGHT WINGLET STRUCK UPPER SECTION OF RADOME, DAMAGE RUNS FROM 1OCLOCK TO 3OCLOCK 6 " FROM FUSELAGE  PLUS DAMAGED 5 VORTEX GENERATORS ON CAPT SIDE, FO WINDSHIELD WIPER DAMAGED, R1 WINDOW SEAL SMALL DAMAGE TO RUBBER SEAL LOWER LEFT CORNER AND MIDDLE OF SEAL ON RIGHT SIDE. DENT ON FUSELAGE AT 1OCLOCK CAPT SIDE FWD OF LOWER RIGHT L1 WINDOW. CREASE AT 2 OCLOCK CAPT SIDE 4 " FROM RADOME EDGE ALLOWABLE DMG 1 FIG 103 G DENT DEPTH CAN BE A MAX OF .125". DENTS ARE MEASURED AT .130" AND .175" RESPECTIVELY. LOCKING FOR MX FERRY TO MCO UNLOCKED FOR UPDATES ADDED PHOTO OF DMG. AS PER SRM 53-10-01 ID 1 NOSE SKIN .063" THICK SEE FIG 5 ID 1 FOR CHEM-MILLED AREA. NOSE SKIN PART# 141A3810.  AS PER SRM 53-10-01 ALLOWABLE DMG 1 REFER TO SRM 53-00-01 FOR ALLOWABLE DMG IN THIS AREA. AS PER SRM 53-00-01
